MAUDE Adverse Event Report: DEVILBISS HEALTHCARE LLC DEVILBISS HEALTHCARE; GENERATOR, OXYGEN, PORTABLE

DEVILBISS HEALTHCARE LLC DEVILBISS HEALTHCARE; GENERATOR, OXYGEN, PORTABLE
Model Number 1025DS
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 04/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Devilbiss healthcare was notified of an incident involving an oxygen concentrator when it received medwatch report 261616-2024-0001, which stated that "caregiver reported fire caused by electric outlet however because of the patient's history of smoking, non-compliance with safety interventions, location of burns, and the fact the windows blew out we believe that perhaps the pt took the oxygen off and put it under her bottom to smoke and did not turn off the oxygen.Fire department reports are currently unavailable." the fire department reportedly disposed of the concentrator.Devilbiss healthcare has requested that the fire department provide a copy of the fire report.Devilbiss healthcare is currently investigating the incident.An update will be filed if additional information becomes available.
 
Additional Manufacturer Narrative
The previously submitted report had lacking or incorrect information in section d4 udi.Section d4 has been updated with the correct information.

Brand Name
DEVILBISS HEALTHCARE
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
DEVILBISS HEALTHCARE LLC
100 devilbiss drive
somerset PA 15501
Manufacturer (Section G)
DEVILBISS HEALTHCARE LLC
100 devilbiss drive
somerset PA 15501
Manufacturer Contact
jess bohrer
100 devilbiss drive
somerset, PA 15501
5169984600
MDR Report Key19427774
Report Number2515872-2024-00027
Device Sequence Number8010915
Product Code CAW
UDI-Device Identifier00885304022466
UDI-Public(01)00885304022466
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K071397
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1025DS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2024
Supplement Date Received by Manufacturer12/29/2024
Initial Report FDA Received Date05/30/2024
Supplement Report FDA Received Date12/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/25/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age72 YR
Patient SexFemale